Alert archive / Missouri / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 322, NWS Springfield, MO

November 30, 2018Bourbon County, Crawford County, Kansas; Barton County, Jasper County, Vernon County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Nov 30, 2018, 11:40 PM CST for Bourbon County, Crawford County, Kansas; Barton County, Jasper County, Vernon County, Missouri. It was in force for 50 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 30, 2018, 11:40 PM CST (05:40 UTC)
Expired
Dec 1, 2018, 12:30 AM CST
In force
50 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Bourbon County, KS, Crawford County, KS, Barton County, MO, Jasper County, MO, Vernon County, MO

The radar

The Springfield radar (KSGF), 106 km from the middle of the area, began a volume at 05:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 30, 11:41 PM CSTTSTM WND DMG3 W Fort Scott, KSCORRECTS PREVIOUS TSTM WND DMG REPORT FROM 3 W FORT SCOTT. THREE POWER POLES BROKEN OFF. A 33FT RV TRAILER WAS BLOWN OVER ON ITS SIDE. TIME BASED ON RADAR. DELAYED REPORT.
Nov 30, 11:41 PM CSTTSTM WND DMG3 W Fort Scott, KSTHREE POWER POLES BROKEN OFF. TIME BASED ON RADAR. DELAYED REPORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 30, 9:47 PM CSTTornado WatchSPC5 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 5.7 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2018-12-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 202 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2018-12-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 241 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
202 J/kg
Mixed-layer CIN
-93 J/kg
Mixed-layer LCL
687 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
241 m²/s²
0-3 km storm-relative helicity
266 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted.

227 
WUUS53 KSGF 010540
SVRSGF
KSC011-037-MOC011-097-217-010630-
/O.NEW.KSGF.SV.W.0322.181201T0540Z-181201T0630Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Springfield MO
1140 PM CST FRI NOV 30 2018

The National Weather Service in Springfield has issued a

* Severe Thunderstorm Warning for...
  Eastern Bourbon County in southeastern Kansas...
  Northeastern Crawford County in southeastern Kansas...
  Barton County in southwestern Missouri...
  Vernon County in west central Missouri...
  Jasper County in southwestern Missouri...

* Until 1230 AM CST.

* At 1138 PM CST, severe thunderstorms were located along a line
  extending from 7 miles southeast of Blue Mound to near Arcadia to
  near Mindenmines to Galena, moving northeast at 55 mph.

  HAZARD...70 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated. At 1131 pm damage was reported to a 
           grain bin and a home near Girard KS.

  IMPACT...Hail damage to vehicles is expected. Expect considerable 
           tree damage. Wind damage is also likely to mobile homes, 
           roofs, and outbuildings.

* Locations impacted include...
  Joplin...                         Carthage...
  Webb City...                      Prairie State Park...
  Nevada...                         Fort Scott...
  Carl Junction...                  Lamar...
  Oronogo...                        Carterville...
  Jasper...                         Marmaton...
  Golden City...                    Liberal...
  Airport Drive...                  Alba...
  Sheldon...                        Mulberry...
  Purcell...                        Nashville...

This includes Interstate 49 between mile markers 42 and 107.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This is a DANGEROUS SITUATION. These storms are producing widespread 
wind damage. SEEK SHELTER NOW inside a sturdy structure and stay 
away from windows! Intense thunderstorm lines can produce brief 
tornadoes and widespread significant wind damage. Although a tornado 
is not immediately likely, it is best to move to an interior room on 
the lowest floor of a building. These storms may cause serious 
injury and significant property damage.

&&

A Tornado Watch remains in effect until 500 AM CST for southeastern
Kansas...and southwestern and west central Missouri.

LAT...LON 3804 9461 3806 9461 3805 9424 3802 9423
      3805 9421 3806 9413 3804 9411 3805 9410
      3803 9406 3730 9408 3728 9405 3705 9458
      3706 9461 3745 9462 3769 9474 3803 9505
TIME...MOT...LOC 0538Z 236DEG 47KT 3804 9489 3769 9464 3748 9463 3707
9467

HAIL...1.00IN
WIND...70MPH
 
$$

Hatch
1 follow-up statement
871 
WWUS53 KSGF 010605
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
1205 AM CST SAT DEC 1 2018

KSC011-037-010613-
/O.CAN.KSGF.SV.W.0322.000000T0000Z-181201T0630Z/
Bourbon KS-Crawford KS-
1205 AM CST SAT DEC 1 2018

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BOURBON AND
NORTHEASTERN CRAWFORD COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 500 AM CST for southwestern
and west central Missouri.

LAT...LON 3804 9461 3806 9461 3805 9424 3802 9423
      3805 9421 3806 9413 3804 9411 3805 9410
      3803 9406 3730 9408 3728 9405 3710 9450
      3748 9454 3768 9455
TIME...MOT...LOC 0603Z 257DEG 34KT 3806 9453 3772 9437 3752 9435 3718
9436

$$

MOC011-097-217-010630-
/O.CON.KSGF.SV.W.0322.000000T0000Z-181201T0630Z/
Barton MO-Vernon MO-Jasper MO-
1205 AM CST SAT DEC 1 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CST
FOR BARTON...VERNON AND NORTHWESTERN JASPER COUNTIES...

At 1203 AM CST, severe thunderstorms were located along a line
extending from near Hume to near Sheldon to near Lamar to near
Carthage, moving east at 40 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Law enforcement. These storms have a history of producing 
         wind damage across extreme southeastern Kansas.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Northern Joplin...                Carthage...
Webb City...                      Prairie State Park...
Nevada...                         Lamar...
Oronogo...                        Carterville...
Jasper...                         Golden City...
Liberal...                        Alba...
Sheldon...                        Purcell...
Nashville...                      Montevallo...
Carytown...                       Walker...
Schell City...                    Bronaugh...

This includes Interstate 49 between mile markers 42 and 107.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A Tornado Watch remains in effect until 500 AM CST for southwestern
and west central Missouri.

LAT...LON 3804 9461 3806 9461 3805 9424 3802 9423
      3805 9421 3806 9413 3804 9411 3805 9410
      3803 9406 3730 9408 3728 9405 3710 9450
      3748 9454 3768 9455
TIME...MOT...LOC 0603Z 257DEG 34KT 3806 9453 3772 9437 3752 9435 3718
9436

HAIL...0.75IN
WIND...60MPH
 
$$

Schaumann

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 30, 10:46 PM CST, 54 minutes earlier.

Area forecast discussion, Nov 30, 10:46 PM CST, 54 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
1046 PM CST Fri Nov 30 2018

.MESOSCALE DISCUSSION...
Issued at 1027 PM CST Fri Nov 30 2018

The main focus over the next six hours will be a band of
thunderstorms tracking out of eastern Kansas and Oklahoma. These
storms are developing along and ahead of a surface trough as
strong upper level energy tracks east across the central and
southern Plains.

We continue to believe that a combination of line segments and a
few supercells will impact extreme southeastern Kansas and
southern Missouri overnight. The greatest threat for severe storms
will occur generally near and south of Highway 60 as a warm front
lifts north into this region.

While instability will remain somewhat limited, areas of far
southern Missouri will likely see MLCAPE values approach 1000
J/kg south of that warm front. With strong low level wind shear in
place, all modes of severe weather will remain possible across
extreme southeastern Kansas and southern Missouri including the
threat for isolated tornadoes given strong low level wind shear.

&&

.SYNOPSIS...
Issued at 151 PM CST Fri Nov 30 2018

Currently across the area, dense fog had cleared most locations by
midday, but was still holding on at the West Plains observation
site as of 2 pm. The dense fog areas are fairly localized right
now. The clearing over some locations in the west have climb into
the mid 60s. Some low 70s temperatures were in east central
Oklahoma. Dewpoints were in the 50s. A special 18z soundings at
SGF shows a large cap MU CINH (-93). Water vapor imagery shows the
base of a negatively tilted trough shifting east over New Mexico
early this afternoon. Surface low pressure was strengthening over
the southern high plains.

Our main focus in the short term will be with severe weather
potential this evening and overnight.

&&

.SHORT TERM...(This evening through Saturday)
Issued at 151 PM CST Fri Nov 30 2018

MU CAPE is progged to continue increasing from the southwest into
the southwest portion of the CWA late this afternoon and evening
with significant shear values over the entire CWA. CAPE is
expected to remain elevated through most of the evening with a
significant thermal cap in place. Elevated storms are expected to
break out over the southwest portion of the CWA between 6 and 9 pm
and rapidly spreading northeast across the remainder of the CWA
during the evening. Because of the high deep layer shear and
decent elevated CAPE, large hail and damaging straight line winds
will be the primary severe weather risks. Forecast soundings do
show the cap eroding and the potential for some surface based CAPE
near the back edge of the expected convection, so there would be a
very limited risk of an isolated tornado by late evening into the
early part of the overnight hours over the southwest portion of
the CWA.

Have increased the winds over the area for both tonight and on
Saturday as the strong low pressure system moves into and out of
the area. The bulk of the precipitation will have moved out of the
CWA by 12z Sat. The main area of precipitation with the surface
low on Saturday should be north and northwest of the area.
Temperatures on Saturday will be warmest in the east with
generally steady or slowly falling temperatures during the day in
the west.

.LONG TERM...(Saturday Night through Friday)
Issued at 151 PM CST Fri Nov 30 2018

The bigger push of cold air will not arrive until Sunday though
and we should remain above freezing until Sunday night. Can't rule
out a few flurries or light precipitation in our far northern
counties Sunday night as upper energy pushes across the region,
but nothing measurable is expected. The cold air will continue to
dive south into the region with highs on Monday in the mid 30s to
low 40s and lows monday night from the mid 20s to around 30. Even
colder temperatures are expected by Tuesday night as the Canadian
surface high pressure system moves closer to directly over the
region and temperatures should dip into the teens to mid 20s. A
recovery in temperatures is expected by the end of the week with
the high pushing to the east. Potential fly in the
ointment...ECMWF showing precipitation lifting back into the area
late Thursday into Thursday night with the surface ridge to the
east and more of a southwesterly flow aloft. GFS not showing any
precipitation yet during this time frame, but will need this
carefully as the cold air will be shallow at this time frame. For
now we are carrying low end pops with rain/snow wording.

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday evening)
Issued at 553 PM CST Fri Nov 30 2018

Showers and thunderstorms will overspread the region tonight with
a few strong to severe storms expected. Ceilings and visibilities
will generally vary between MVFR and IFR, but some patches of VFR
will occur between storms.

Low level wind shear conditions are expected tonight with surface
winds also increasing and becoming gusty out of the southeast as
a warm front lifts north through southern Missouri.

A period of VFR is then expected from late tonight into Saturday
morning before MVFR ceilings push back into the region by the
afternoon. Surface winds will remain brisk and gusty while veering
to the southwest.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

MESOSCALE...Schaumann
SYNOPSIS...Lindenberg
SHORT TERM...Lindenberg
LONG TERM...Lindenberg
AVIATION...Schaumann
Hazardous weather outlook, Nov 30, 6:26 PM CST, 5 hours 14 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
626 PM CST Fri Nov 30 2018

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-020030-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
626 PM CST Fri Nov 30 2018

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Tonight.

Weather hazards expected...

  Limited tornado risk.
  Elevated hail risk.
  Elevated thunderstorm wind damage risk.
  Limited lightning risk.
  Limited non thunderstorm wind risk.
  Significant fog risk.

DISCUSSION...

  Locally dense fog can be expected tonight as a warm front
  lifts north through the area. The greatest chance for dense
  fog will be across south-central Missouri.

  An intense storm system will approach the Ozarks this evening
  bringing the potential for strong to severe thunderstorms to
  the  area. The main severe weather chances will be this
  evening and overnight, along and south of a Pittsburg, Kansas
  to West Plains, Missouri line.

  The primary threats will be damaging winds in excess of
  60 mph and large hail to the size of half dollars. Isolated
  tornadoes will be possible, mainly near and south of the
  Highway 60 corridor.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

  Non thunderstorm wind gusts of 25 to 35 mph are expected on
  Saturday.

  Light snow is possible Sunday night into Monday morning. No
  accumulations are expected at this time.

.SPOTTER INFORMATION STATEMENT...

  Spotter activation may be needed in the next six hours for
  portions of extreme southeastern Kansas and southwestern
  Missouri.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/sitrep

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Schaumann

In the hours before

Special weather statement, Nov 30, 7:53 PM CST, 3 hours 47 minutes before
Special Weather Statement
National Weather Service Springfield MO
753 PM CST FRI NOV 30 2018

MOZ096-104-105-010245-
Douglas MO-Ozark MO-Taney MO-
753 PM CST FRI NOV 30 2018

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN OZARK...SOUTHWESTERN
DOUGLAS AND EASTERN TANEY COUNTIES UNTIL 845 PM CST...

At 753 PM CST, Doppler radar was tracking a strong thunderstorm near
Ozark Isle, or 8 miles northwest of Bull Shoals, moving north at 45
mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Bull Shoals Lake...               Theodosia...
Pontiac...                        Wasola...
Sundown...                        Noble...
Willhoit...                       Brownbranch...
Protem...                         Thornfield...
Rueter...                         Rome...
Bradleyville...                   Long Run...
Isabella...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Springfield.

&&

LAT...LON 3680 9293 3691 9277 3679 9248 3650 9255
      3650 9286
TIME...MOT...LOC 0153Z 174DEG 37KT 3644 9272

Hatch
Special weather statement, Nov 30, 8:10 PM CST, 3 hours 30 minutes before
Special Weather Statement
National Weather Service Springfield MO
810 PM CST FRI NOV 30 2018

MOZ095-096-104-010300-
Douglas MO-Taney MO-Christian MO-
810 PM CST FRI NOV 30 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DOUGLAS...
SOUTHEASTERN CHRISTIAN AND TANEY COUNTIES UNTIL 900 PM CST...

At 810 PM CST, Doppler radar was tracking a strong thunderstorm near
Diamond City, or 15 miles northeast of Harrison, moving north at 40
mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Branson...                        Lake Taneycomo...
Bull Shoals Lake...               Hollister...
Forsyth...                        Merriam Woods...
Kissee Mills...                   Rockaway Beach...
Bull Creek...                     Taneyville...
Kirbyville...                     Brownbranch...
Powersite...                      Protem...
Rueter...                         Garrison...
Bradleyville...                   Goodhope...
Ozark Beach...                    Walnut Shade...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3680 9324 3692 9297 3691 9277 3650 9284
      3650 9320
TIME...MOT...LOC 0210Z 201DEG 35KT 3645 9299

Hatch
Special weather statement, Nov 30, 9:24 PM CST, 2 hours 16 minutes before
Special Weather Statement
National Weather Service Springfield MO
924 PM CST FRI NOV 30 2018

MOZ080-081-090-091-010415-
Dallas MO-Greene MO-Laclede MO-Webster MO-
924 PM CST FRI NOV 30 2018

...SIGNIFICANT WEATHER ADVISORY FOR WEBSTER...SOUTHERN DALLAS...
SOUTHWESTERN LACLEDE AND EASTERN GREENE COUNTIES UNTIL 1015 PM CST...

At 924 PM CST, Doppler radar was tracking a strong thunderstorm near
Fordland, or 8 miles southeast of Strafford, moving north at 50 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Marshfield...                     Rogersville...
Strafford...                      Fair Grove...
Fordland...                       Conway...
Niangua...                        Diggins...
Phillipsburg...                   Elkland...
Bassville...                      March...
Northview...                      Olive...
Foose...                          Long Lane...
Charity...

This includes Interstate 44 between mile markers 86 and 122.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3707 9290 3708 9290 3708 9296 3709 9296
      3708 9298 3709 9313 3743 9318 3759 9318
      3766 9297 3762 9269 3707 9285
TIME...MOT...LOC 0324Z 183DEG 42KT 3722 9298

Hatch
Local storm report, Nov 30, 9:38 PM CST, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
938 PM CST FRI NOV 30 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0937 PM     HAIL             1 NW MARSHFIELD         37.35N 92.92W
11/30/2018  M0.88 INCH       WEBSTER            MO   NWS EMPLOYEE

&&

JLR
Special weather statement, Nov 30, 10:42 PM CST, 58 minutes before
Special Weather Statement
National Weather Service Springfield MO
1042 PM CST FRI NOV 30 2018

MOZ080-090-091-010515-
Dallas MO-Greene MO-Webster MO-
1042 PM CST FRI NOV 30 2018

...SIGNIFICANT WEATHER ADVISORY FOR WEBSTER...SOUTHERN DALLAS AND
EASTERN GREENE COUNTIES UNTIL 1115 PM CST...

At 1042 PM CST, Doppler radar was tracking a strong thunderstorm near
Fordland, or 7 miles southeast of Strafford, moving north at 45 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Marshfield...                     Rogersville...
Strafford...                      Fordland...
Conway...                         Niangua...
Diggins...                        Elkland...
March...                          Northview...
Olive...                          Foose...
Charity...

This includes Interstate 44 between mile markers 88 and 111.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Tornado Watch remains in effect until 500 AM CST for southwestern
Missouri.

LAT...LON 3709 9308 3757 9315 3755 9285 3748 9285
      3748 9277 3708 9286
TIME...MOT...LOC 0442Z 186DEG 38KT 3722 9298

Hatch
Local storm report, Nov 30, 11:37 PM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1137 PM CST FRI NOV 30 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1131 PM     TSTM WND DMG     3 WNW GIRARD            37.52N 94.89W
11/30/2018                   CRAWFORD           KS   LAW ENFORCEMENT

            GRAIN BIN BLOWN DOWN AND A PORTION OF A ROOF
            BLOWN OFF A STRUCTURE.

&&

SR

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 30, 11:02 PM CSTSevere Thunderstorm WarningSGFBourbon, Cherokee, Crawford43 min
Nov 30, 7:42 PM CSTSpecial Weather StatementSGFBarton, Jasper48 min
Nov 30, 7:53 PM CSTSpecial Weather StatementSGFOzark52 min
Nov 30, 8:10 PM CSTSpecial Weather StatementSGFTaney50 min
Nov 30, 9:24 PM CSTSpecial Weather StatementSGFWebster51 min
Nov 30, 10:42 PM CSTSpecial Weather StatementSGFWebster33 min
Nov 30, 11:35 PM CSTSevere Thunderstorm WarningSGFJasper, McDonald, Newton40 min
Dec 1, 12:04 AM CSTSevere Thunderstorm WarningSGFBarry, Christian, Jasper, Lawrence, McDonald, Newton and 1 more41 min
Dec 1, 12:25 AM CSTSevere Thunderstorm WarningSGFCedar, Dade, St. Clair, Vernon65 min
Dec 1, 12:34 AM CSTTornado WarningSGFChristian, Lawrence, Stone26 min
Dec 1, 12:36 AM CSTSevere Thunderstorm WarningSGFChristian, Greene, Taney39 min
Dec 1, 12:47 AM CSTTornado WarningSGFChristian, Greene28 min
Dec 1, 12:56 AM CSTSevere Thunderstorm WarningSGFDouglas, Ozark64 min
Dec 1, 12:59 AM CSTSevere Thunderstorm WarningSGFHickory, Polk61 min
Dec 1, 1:02 AM CSTSevere Thunderstorm WarningSGFDallas, Webster58 min
Dec 1, 1:04 AM CSTTornado WarningSGFChristian, Greene, Webster26 min
Dec 1, 1:23 AM CSTTornado WarningSGFDallas, Greene, Webster18 min
Dec 1, 1:24 AM CSTSevere Thunderstorm WarningSGFLaclede, Wright54 min
Dec 1, 1:29 AM CSTSevere Thunderstorm WarningSGFBenton61 min
Dec 1, 1:30 AM CSTTornado WarningSGFWebster, Wright30 min
Dec 1, 1:33 AM CSTSevere Thunderstorm WarningSGFHowell, Texas57 min
Dec 1, 1:45 AM CSTSevere Thunderstorm WarningSGFCamden, Miller, Morgan, Pulaski60 min
Dec 1, 1:56 AM CSTTornado WarningSGFHowell, Shannon, Texas23 min
Dec 1, 1:58 AM CSTSevere Thunderstorm WarningSGFOregon, Shannon49 min
Dec 1, 2:05 AM CSTTornado WarningSGFTexas8 min
Dec 1, 2:10 AM CSTTornado WarningSGFShannon, Texas20 min
Dec 1, 2:12 AM CSTSevere Thunderstorm WarningSGFDent, Maries, Phelps63 min
Dec 1, 2:15 AM CSTTornado WarningSGFShannon30 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2018Severe Thunderstorm Warnings in Kansas, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.